# SDR ASAA2016102218449

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 4,070 hours, 1,320 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED, FAULT CODE: 49-11019.  ACFT GROUNDED.  FAULT CODE 49-11019 DC POWER LOSS SHUTDOWN POWER INTERRUPTED. POWERED APU ON THEN NORMAL SHUTDOWN. CHECKED CDU APU "CURRENT STATUS" NO FAULTS FOUND. A/C OK FOR SERVICE IAW FIM 49-10 TASK 801.
